# SDR AALA20140407009

- Difficulty date: April 7, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 42,646 hours, 20,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 2 CORRODED FROM STATIONS 1088 TO 1145.  INSTALL SEAT TRACK SPLICE IAW SRMS 53-05-00, 51-30-05 & AMM 53-40-01-2.
